# SDR SWI2025F00631

- Difficulty date: April 21, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N171SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000485
- Aircraft time: 27,452 hours, 16,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PASSENGER CABIN FLOOR AT FR17 R/H SEAT TRACK HAS SURFACE CORROSION  (C-CHECK RO 05/11/2025)REPAIRED R/H PASSENGER CABIN FLOOR AT FR17 R/H SEAT TRACK IN ACCORDANCE WITH REF EMB SRM 53-10-10/REPAIR 01.
